# SDR SWAA2015091743998

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 43,083 hours, 29,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CATWALK AFT EMER LIGHT BULB INOPERATIVE.  RELAMPED BULB IAW AMM.
